Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://earchive.tpu.ru/handle/11683/1292
Название: On pair of m-surfaces with the given network in multivariant projective space
Авторы: Luchinin, A. A.
Ключевые слова: surfaces; multivariant space; projective space; points; lines; geometrical images; analytical functions
Дата публикации: 2006
Издатель: Томский политехнический университет
Библиографическое описание: Luchinin A. A. On pair of m-surfaces with the given network in multivariant projective space / A. A. Luchinin // Bulletin of the Tomsk Polytechnic University. — 2006. — Vol. 309, № 4. — [P. 9-12].
Аннотация: The two m-dimensional surfaces in n-dimensional projective space between which points a point conformity is establishedis studied. The network of lines is given on surfaces. Some geometrical images connected with the network are considered. Consideration has everywhere local character. All functions considered in the given work are assumed analytical.
URI: http://earchive.tpu.ru/handle/11683/1292
Располагается в коллекциях:Известия ТПУ

Файлы этого ресурса:
Файл Описание РазмерФормат 
bulletin_tpu-2006-309eng-4-02.pdf321,58 kBAdobe PDFПросмотреть/Открыть


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.